# SDR CA980421007

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 23056935V
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) HELICOPTER IN HOVER, ENGINE DECELERATED TO IDLE.  THROTTLE CONTROL IN FULL POSITION.  PILOT AUTOROTATED TO RAMP. THROTTLE ROLLED BACK TO IDLE AND THEN BACK TO FULL AND ENGINE RESPONDED NORMALLY.  FUEL AND AIR OF FCU AND GOVERNOR WERE LEAK CHECKED OK.  FCU AND POWER TURBINE GOVERNOR WERE REPLACED.  ALSO, THE COMBUSTION LINER AND FUEL NOZZLE WERE REPLACED.  PART TC:  1,852.
